Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 214, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 21, 2012, 5:09 PM CDT for Collin County, Denton County, Texas. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2012, 5:09 PM CDT (22:09 UTC)
- Expired
- Jul 21, 2012, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:45 PM CDT | TSTM WND DMG | Frisco, TX | GAS STATION SIGN BLOWN DOWN NEAR ELDORADO AND THE NORTH DALLAS TOLLWAY IN FRISCO |
| Jul 21, 5:48 PM CDT | TSTM WND GST 60 | Frisco, TX | AT LEBANON AND THE TOLLWAY. ALSO PEA HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 2199 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
433 WUUS54 KFWD 212209 SVRFWD TXC085-121-212300- /O.NEW.KFWD.SV.W.0214.120721T2209Z-120721T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 509 PM CDT SAT JUL 21 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS... SOUTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 600 PM CDT * AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRISCO...MOVING SOUTHWEST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LITTLE ELM AROUND 520 PM... HACKBERRY AROUND 525 PM... PLANO AROUND 545 PM... THE COLONY AND LAKE LEWISVILLE AROUND 550 PM... HEBRON AND LEWISVILLE AROUND 600 PM... THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 446 AND 453. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3326 9666 3299 9672 3299 9705 3327 9698 TIME...MOT...LOC 2209Z 023DEG 7KT 3315 9680 $$ 82/JLD
3 follow-up statements
863 WWUS54 KFWD 212231 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 531 PM CDT SAT JUL 21 2012 TXC085-121-212300- /O.CON.KFWD.SV.W.0214.000000T0000Z-120721T2300Z/ DENTON TX-COLLIN TX- 531 PM CDT SAT JUL 21 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHWESTERN COLLIN AND SOUTHEASTERN DENTON COUNTIES... AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRISCO...MOVING SOUTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE LEWISVILLE AND LAKEWOOD VILLAGE AROUND 540 PM CDT... THE COLONY AROUND 545 PM CDT... PLANO AROUND 550 PM CDT... HEBRON AROUND 555 PM CDT... LEWISVILLE AROUND 600 PM CDT... THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 446 AND 454. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3326 9666 3299 9672 3299 9705 3327 9698 TIME...MOT...LOC 2231Z 012DEG 14KT 3314 9684 $$ 82/JLD
829 WWUS54 KFWD 212244 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 544 PM CDT SAT JUL 21 2012 TXC085-121-212300- /O.CON.KFWD.SV.W.0214.000000T0000Z-120721T2300Z/ DENTON TX-COLLIN TX- 544 PM CDT SAT JUL 21 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHWESTERN COLLIN AND SOUTHEASTERN DENTON COUNTIES... AT 544 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR THE COLONY...MOVING SOUTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... THE COLONY AROUND 550 PM CDT... PLANO AROUND 555 PM CDT... HEBRON AND LEWISVILLE AROUND 600 PM CDT... THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 446 AND 454. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3326 9666 3299 9672 3299 9705 3327 9698 TIME...MOT...LOC 2244Z 012DEG 14KT 3310 9685 $$ 82/JLD
970 WWUS54 KFWD 212303 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT SAT JUL 21 2012 TXC085-121-212312- /O.EXP.KFWD.SV.W.0214.000000T0000Z-120721T2300Z/ DENTON TX-COLLIN TX- 603 PM CDT SAT JUL 21 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLLIN AND SOUTHEASTERN DENTON COUNTIES EXPIRED AT 600 PM CDT... AT 600 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE. HOWEVER...STRONG WINDS TO 50 MPH WERE STILL POSSIBLE WITH THE STORM...ESPECIALLY NEAR LITTLE ELM. HEAVY RAINFALL AND GUSTY WINDS TO 50 MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 3326 9666 3299 9672 3299 9705 3327 9698 TIME...MOT...LOC 2244Z 012DEG 14KT 3310 9685 $$ 82/JLD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:31 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 21, 3:31 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CDT SAT JUL 21 2012 .DISCUSSION... A WEAK SURFACE TROUGH WILL REMAIN OVER THE NORTHERN HALF OF NORTH TEXAS THROUGH TONIGHT. THE COMBINATION OF WEAK CONVERGENCE ON THIS BOUNDARY...COUPLED WITH INCREASING LARGE SCALE LIFT FROM A WEAK SHORT WAVE MOVING SOUTHEAST ACROSS THE REGION...WILL BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT. SINCE FORCING WILL BE FAIRLY WEAK...WILL KEEP POPS IN THE 20 TO 30 PERCENT RANGE. ANY STORMS THAT DO DEVELOP WILL BE HIGH BASED AND WITH A DEEP DRY LAYER BELOW...THERE WILL BE A THREAT FOR DAMAGING DOWNBURST WINDS. UNLIKE LAST NIGHT...SOME STORMS MAY LINGER AFTER SUNSET AND OVERNIGHT DUE TO SHORT WAVE ENERGY IN THE REGION. HOWEVER...STORMS SHOULD DECREASE IN COVERAGE AND INTENSITY. UPPER LEVEL HIGH PRESSURE CURRENTLY CENTERED OVER THE EASTERN HIGH PLAINS WILL BEGIN TO SHIFT TOWARD THE CENTRAL PLAINS ON SUNDAY WHILE A WEAK LOW MOVES WESTWARD ACROSS THE GULF. MOST OF THE ENERGY ASSOCIATED WITH THIS FEATURE WILL REMAIN WELL SOUTH OF NORTH TEXAS. HOWEVER...A FEW SHOWERS AND STORMS MAY REACH THE SOUTHERN ZONES SUNDAY. THE UPPER LOW WILL CONTINUE TO ROTATE WESTWARD ON THE SOUTHERN PERIPHERY OF THE UPPER RIDGE ON MONDAY AND A FEW SHOWERS AND THUNDERSTORMS MAY ONCE AGAIN DEVELOP ACROSS THE SOUTHERN ZONES. SINCE FORCING WILL BE WEAK BOTH DAYS...WE WILL KEEP ONLY SLIGHT CHANCE POPS MENTIONED. THE UPPER PATTERN WILL SLOWLY CHANGE THROUGH THE WEEK WITH HIGH PRESSURE REESTABLISHING ITSELF OVER THE WESTERN U.S. AND MORE ZONAL FLOW ACROSS THE EAST. NORTH TEXAS WILL REMAIN UNDER THE INFLUENCE OF THE HIGH BUT MAY ACTUALLY SEE BRIEF AND WEAK NORTHWEST FLOW ALOFT LATE IN THE WEEK. AFTER A VERY HOT DAY TODAY WITH SOME RECORD HIGH TEMPERATURES... TEMPERATURES SHOULD SLOWLY COOL BACK CLOSER TO SEASONAL NORMALS AS THE UPPER RIDGE WEAKENS AND SOUTH TO SOUTHEASTERLY FLOW RETURNS IN THE LOW LEVELS OF THE ATMOSPHERE. HAVE DECIDED TO EXTEND THE HEAT ADVISORY FOR THE NORTHERN HALF OF NORTH TEXAS THROUGH SUNDAY EVENING AS AFTERNOON HEAT INDEX VALUES SUNDAY SHOULD REACH 105. AFTER SUNDAY...TEMPERATURES/HEAT INDEX VALUES SHOULD GO BELOW ADVISORY CRITERIA AND REMAIN THAT WAY THROUGH THE WEEK. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 101 78 98 78 / 30 10 10 10 5 WACO, TX 76 100 76 97 75 / 20 20 20 20 5 PARIS, TX 76 98 76 97 74 / 20 10 10 10 5 DENTON, TX 75 101 78 98 76 / 20 10 10 10 5 MCKINNEY, TX 76 100 75 97 75 / 20 10 10 10 5 DALLAS, TX 81 101 79 97 78 / 30 10 10 10 5 TERRELL, TX 76 99 76 97 75 / 30 10 10 10 5 CORSICANA, TX 77 98 76 96 75 / 30 20 20 20 5 TEMPLE, TX 74 100 74 97 74 / 20 20 20 20 5 MINERAL WELLS, TX 76 102 74 98 73 / 30 10 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR TXZ091>095-100>107- 115>123. && 75/79
Hazardous weather outlook, Jul 21, 3:31 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CDT SAT JUL 21 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221300- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 331 PM CDT SAT JUL 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH MID EVENING OVER MUCH OF NORTH TEXAS...THEN MAINLY SOUTHEAST OF A CANTON TO KILLEEN LINE LATE TONIGHT. DAMAGING DOWNBURST WINDS IN EXCESS OF 50 MPH...HAIL AND DEADLY CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS. A HEAT ADVISORY IS IN EFFECT FOR AREAS GENERALLY ALONG AND NORTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND EVENING...AND AGAIN ON MONDAY AFTERNOON SOUTH OF A LINE FROM COMANCHE TO LAKE TAWAKONI. DAMAGING DOWNBURST WINDS AND LIGHTNING ARE THE PRIMARY HAZARDS. A HEAT ADVISORY REMAINS IS IN EFFECT UNTIL SUNDAY EVENING FOR AREAS GENERALLY ALONG AND NORTH OF INTERSTATE 20. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH EARLY EVENING.
In the hours before
Special weather statement, Jul 21, 3:50 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT SAT JUL 21 2012
TXZ105-107-123-212115-
HOPKINS TX-HUNT TX-RAINS TX-
350 PM CDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HUNT COUNTY
SOUTHWESTERN HOPKINS COUNTY
RAINS COUNTY
AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF SULPHUR SPRINGS...MOVING
SOUTH AT 5 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CUMBY...EAST
TAWAKONI...EMORY AND WEST TAWAKONI. BOATERS ON LAKE TAWAKONI SHOULD
SEEK SHELTER ON SHORE.
WIND GUSTS TO 55 MPH AND VERY HEAVY RAINFALL ARE LIKELY WITH THIS
STORM.
LAT...LON 3272 9564 3272 9567 3277 9576 3278 9587
3282 9593 3284 9593 3284 9606 3315 9606
3314 9565 3295 9563 3295 9566 3278 9563
TIME...MOT...LOC 2049Z 011DEG 6KT 3300 9582Special weather statement, Jul 21, 3:51 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 351 PM CDT SAT JUL 21 2012 TXZ104-212115- COLLIN TX- 351 PM CDT SAT JUL 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL COLLIN COUNTY AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF MCKINNEY...MOVING SOUTH AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...LOWRY CROSSING...LUCAS...MCKINNEY...PARKER...PRINCETON AND WYLIE. VERY HEAVY RAIN AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3301 9634 3302 9672 3331 9672 3333 9644 TIME...MOT...LOC 2052Z 357DEG 10KT 3318 9655
Special weather statement, Jul 21, 3:53 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 353 PM CDT SAT JUL 21 2012 TXZ103-212130- DENTON TX- 353 PM CDT SAT JUL 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL DENTON COUNTY AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF DENTON...MOVING SOUTH AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE... COPPER CANYON...CORINTH...CORRAL CITY...DENTON...HICKORY CREEK... HIGHLAND VILLAGE...JUSTIN...KRUM...LAKE DALLAS...NORTHLAKE AND SHADY SHORES. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3307 9702 3307 9731 3330 9730 3330 9701 TIME...MOT...LOC 2054Z 003DEG 12KT 3318 9717
Special weather statement, Jul 21, 4:43 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT SAT JUL 21 2012
TXZ104-212215-
COLLIN TX-
443 PM CDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COLLIN COUNTY
AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF ALLEN...MOVING SOUTH AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW
...LUCAS...MURPHY...PARKER...PLANO AND WYLIE.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3317 9646 3298 9645 3298 9665 3299 9680
3320 9679
TIME...MOT...LOC 2142Z 007DEG 14KT 3307 9661
82/JLDSpecial weather statement, Jul 21, 5:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 505 PM CDT SAT JUL 21 2012 TXZ103-104-212230- DENTON TX-COLLIN TX- 505 PM CDT SAT JUL 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN COLLIN COUNTY SOUTHEASTERN DENTON COUNTY AT 506 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER FRISCO...MOVING SOUTHWEST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE FRISCO...HACKBERRY... HEBRON...LITTLE ELM...PLANO...THE COLONY AND LAKE LEWISVILLE. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3324 9667 3299 9666 3299 9696 3324 9697 TIME...MOT...LOC 2206Z 041DEG 6KT 3316 9681 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 30 min |
| Jul 20, 7:09 PM CDT | Special Weather Statement | FWD | Hood | 36 min |
| Jul 20, 7:14 PM CDT | Special Weather Statement | FWD | Johnson | 31 min |
| Jul 20, 7:18 PM CDT | Special Weather Statement | FWD | Stephens | 27 min |
| Jul 20, 7:44 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Jul 21, 3:50 PM CDT | Special Weather Statement | FWD | Rains | 25 min |
| Jul 21, 3:51 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| Jul 21, 3:53 PM CDT | Special Weather Statement | FWD | Denton | 37 min |
| Jul 21, 4:43 PM CDT | Special Weather Statement | FWD | Collin | 32 min |
| Jul 21, 5:05 PM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jul 21, 5:19 PM CDT | Special Weather Statement | FWD | Van Zandt | 26 min |
| Jul 21, 5:29 PM CDT | Special Weather Statement | FWD | Rockwall | 31 min |
| Jul 21, 5:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 41 min |
| Jul 21, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 37 min |
| Jul 21, 6:01 PM CDT | Special Weather Statement | FWD | Rockwall | 29 min |
| Jul 21, 6:14 PM CDT | Special Weather Statement | FWD | Denton | 31 min |
| Jul 21, 6:17 PM CDT | Special Weather Statement | FWD | Henderson | 28 min |
| Jul 21, 6:51 PM CDT | Special Weather Statement | FWD | Henderson | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.